# SDR SWAA2012091207528

- Difficulty date: September 11, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N267AT
- Make and model: Boeing 737-76N
- Aircraft serial: 33919
- Aircraft time: 26,042 hours, 11,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER MM.
